Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Identities of incomplete Kloosterman sums

Author: Ye Yangbo
Journal: Proc. Amer. Math. Soc. 127 (1999), 2591-2600
MSC (1991): Primary 11L05; Secondary 11F70
Published electronically: April 9, 1999
MathSciNet review: 1623001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Identities between incomplete Kloosterman sums and incomplete hyper-Kloosterman sums are established.

References [Enhancements On Off] (What's this?)

  • [1] Daniel Bump, W. Duke, Jeffrey Hoffstein, and Henryk Iwaniec, An estimate for the Hecke eigenvalues of Maass forms, Internat. Math. Res. Notices 4 (1992), 75–81. MR 1159448, 10.1155/S1073792892000084
  • [2] H. Davenport and H. Hasse, Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen, J. reine angew. Math., 172 (1935), 151-182.
  • [3] Hervé Jacquet and Yangbo Ye, Relative Kloosterman integrals for 𝐺𝐿(3), Bull. Soc. Math. France 120 (1992), no. 3, 263–295 (English, with English and French summaries). MR 1180831
  • [4] W. Luo, Bounds for incomplete hyper-Kloosterman sums, preprint.
  • [5] W. Luo, Z. Rudnick, and P. Sarnak, On Selberg’s eigenvalue conjecture, Geom. Funct. Anal. 5 (1995), no. 2, 387–401. MR 1334872, 10.1007/BF01895672
  • [6] Z. Mao and S. Rallis, A trace formula for dual pairs, Duke Math. J., 87 (1997), 321-341. CMP 97:11
  • [7] Yangbo Ye, Kloosterman integrals and base change for 𝐺𝐿(2), J. Reine Angew. Math. 400 (1989), 57–121. MR 1013725, 10.1515/crll.1989.400.57
  • [8] Yangbo Ye, The lifting of Kloosterman sums, J. Number Theory 51 (1995), no. 2, 275–287. MR 1326749, 10.1006/jnth.1995.1047
  • [9] Y. Ye, The lifting of an exponential sum to a cyclic algebraic number field of a prime degree, Transactions Amer. Math. Soc. 350 (1998), 5003-5015. CMP 97:08
  • [10] Y. Ye, Exponential sums for $GL(n)$ and their applications to base change, J. Number Theory 68 (1998), 112-130. CMP 98:07
  • [11] Don Zagier, Modular forms associated to real quadratic fields, Invent. Math. 30 (1975), no. 1, 1–46. MR 0382174

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11L05, 11F70

Retrieve articles in all journals with MSC (1991): 11L05, 11F70

Additional Information

Ye Yangbo
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419
Address at time of publication: Department of Mathematics, The University of Hong Kong, Hong Kong

Received by editor(s): November 18, 1997
Published electronically: April 9, 1999
Additional Notes: The author was supported in part by NSF Grant #DMS 97-01225.
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society